MAUDE Adverse Event Report: ARTHREX, INC. SHEATH, 2 STOPCOCK FOR 2.7MM SCOPE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SHEATH, 2 STOPCOCK FOR 2.7MM SCOPE; ARTHROSCOPIC ACCESSORIES
Model Number SHEATH, 2 STOPCOCK FOR 2.7MM SCOPE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3-mar-2026, it was reported by a sales representative via sems-(b)(4) that an ar-3372-2702 sheath stopcock is not working properly.Noticed during a case with no patient effect.

Brand Name
SHEATH, 2 STOPCOCK FOR 2.7MM SCOPE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24663363
Report Number1220246-2026-01593
Device Sequence Number9227098
Product Code NBH
UDI-Device Identifier00888867198494
UDI-Public(01)00888867198494(11)210304(10)1634316
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH, 2 STOPCOCK FOR 2.7MM SCOPE
Device Catalogue NumberAR-3372-2702
Device Lot Number1634316
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown